# SDR DXTA200601739

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 1,822 hours, 1,257 cycles
- Engine: Pwa PW306B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30B4645801
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,830 hours, 1,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG OIL PRESSURE BEGAN DROPPING AT FL310.  ONCE IT REACHED BELOW 35 PSI THE THROTTLE WAS BROUGHT TO IDLE.  ONCE THE OIL PRESSURE REACHED 15, THE THROTTLE WAS PUT INTO CUTOFF.  ALL CAS MESSAGES AND EICAS INDICATIONS WERE PRESENT.  EMER CL D5, B1 THEN CZ PROCEDURES WERE FOLLOWED.   REMOVED RT ENG AC ALT. REMOVED SEAL P/N 30B46458-01. INSTALLED NEW SEAL P/N 307B458-01.  INSTALLED AC ALT CLEANED OIL FROM COWLING.  RESERVICED OIL.  RAN ACFT TO POWER.  OPS AND LEAK CK GOOD ALL IAW MM 72-60-01.
